Anyone else have the pee problem?
By - JJsway69
You sure it's not an STI?
Considering I'm a virgin probably not
Damn.. never heard of this before. Definitely go to the doctor ASAP and ask why it may be happening.
My experience is not quite exactly like yours but I also have a pee problem. I do strain sometimes, like I've got to push more and the pressure is low... But I do not have any pain. It started when I started these meds.
How aweful! Sorry! Could be something as simple as a bladder infection, but it could just as well be something major. Whatever the cause, I reckon go to doc ASAP. These types of things can go terribly wrong very quickly. All the best 💐
This is something you should talk to a Dr about.
I had this similar issue except there's no pain. It's just i have to push more, and it is slow. I dont experience it all the time, not too frequent but i noticed that it started when i took this med.